MAUDE Adverse Event Report: SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM; OPHTHALMIC INFUSION PUMP

SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM; OPHTHALMIC INFUSION PUMP
Model Number 1-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); Vitreous Hemorrhage (2143)
Date of Event 10/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, the surgeon treated the right eye of a (b)(6) year-old male glaucoma patient with the omni surgical system (catalog no.1-102, lot no.1008143).On (b)(6) 2020 the surgeon noted a choroidal detachment/vitrous hemorrhage in the patient's treated eye.The initial surgery with the omni device "went smoothly" with no known issues during the case, according to the surgeon.The patient was referred to a retina specialist.In a follow-up discussion with the surgeon, the patient was reported to be "happy" and no further intervention was reportedly required.The surgeon also stated that the patient's iop was now at 8mmhg; no maculopathy; trace of vitreous hemorrhage; and best corrected visual acuity was 20/40.The patient was still under "observation." the follow-up information is current as of december 11, 2020.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OPHTHALMIC INFUSION PUMP
Manufacturer (Section D)
SIGHT SCIENCES, INC.
4040 campbell ave.
suite 100
menlo park CA 94025
MDR Report Key10996149
Report Number3010363671-2020-00006
Device Sequence Number14576980
Product Code MRH
UDI-Device Identifier00858027006372
UDI-Public010085802700637217210630101008143
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number1-102
Device Catalogue Number1-102
Device Lot Number1008143
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2020
Initial Report FDA Received Date12/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR